# SDR S3SA202001220000

- Difficulty date: July 17, 2018
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N903SM
- Make and model: Pilats PC12
- Aircraft serial: 131
- System (JASC): 5100 · Standard Practices/Structures
- Part: Actuator
- Part number: 9787315302
- Part serial: F00915
- Condition: Contaminated
- Location: Separator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED INERTIAL SEPARATOR TRIPPING CB.  FAILED PART REMOVED AND FOUND FULL OF LIQUID (WATER) NO SIGN OF EXTERNAL DAMAGE OR POINT OF WATER INTRUSION.
